# SDR AALA202201031136

- Difficulty date: December 31, 2021
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N584UW
- Make and model: Airbus A321-231
- Aircraft serial: 6194
- Aircraft time: 23,656 hours, 9,296 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR GIRT BAR WILL NOT STAY ENGAGED IN FLOOR FITTINGS WHEN DOOR IS ARMED. DETERMINED THAT GIRT BAR FOLD WAS OUT OF POSITION. RE-POSITIONED GIRT BAR FOLD AND PERFORMED A SATSISFACTORY OPERATIONAL CHECK PER AMM 25-62-44
